# SDR MASA2011011401679

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,998 hours, 26,145 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804AA2
- Part serial: 1028
- Condition: Faulty
- Location: Cockpit
- Part time: 24,770 hours, 19,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION AND DISPLAY OVERHEAT MESSAGES IN FLIGHT, CREW SWITCHED TO ALT AND STBY FANS BUT FAULT DIDN’T CLEAR W/I THE SPECIFIED TIME RANGE.  CREW DECLARED EMERGENCY AND DIVERTED TO CVG.  MX R2 DISPLAY FILTER & STANDBY FAN.
